New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

gaz
Regular Member


Date Joined Feb 2004
Total Posts : 130
   Posted 11/14/2006 5:44 PM (GMT -7)   
been in hospital out for the day on day realease anger much better no where near as high but am starting to become depressed already but its better than being high only out for the day and one night doc took me of prozac and celaxa stopped ect reduced lithium to 800mg and lamical to 150 mg but will be incresaing them back to there oringnal dose.

CounterClockwise
Veteran Member


Date Joined Jul 2006
Total Posts : 1529
   Posted 11/14/2006 5:48 PM (GMT -7)   
So glad to hear this Gaz! Hopefully with good attention from the doc you can be helped from zooming further into depressed mode. Fingers crossed for you.

Rosie x
********************

People are not like fish: they do not work well battered.

When I'm not in my right mind, my left mind gets pretty crowded...

********************

 
Moderator, Bipolar Forum


wmnak
Veteran Member


Date Joined Jul 2006
Total Posts : 1123
   Posted 11/15/2006 7:43 AM (GMT -7)   
gaz,
 
i'm glad that things are at least getting a bit better.  it's often a matter of baby steps.  i've been very concerned about you, mon amie.  uncontrollable anger is a hard thing to deal with  - i know.  i believe that once the right coctail is found for you you will be fully functional again.
 
my thoughts are with you.  keep us informed.
 
warren

Djonma
Regular Member


Date Joined Aug 2005
Total Posts : 285
   Posted 11/15/2006 8:41 AM (GMT -7)   
Hiya Gaz! Good to hear you're doing a bit better. I'm glad you can come out on day release, that makes it easier.
Stick with it, it'll all pay off in the long run, and you'll be much, much better!
Remember to tell the nurses and doctors everything you feel!

*hugs*
Thoracic Outlet Syndrome from birth - Diagnosed 1999
Fibromyalgia from birth - Diagnosed 2005
(?) Ulcerative Colitis - waiting for tests
(?) BiPolar
Thrombocytosis

Epilim Chrono 500mg at night (Sodium Valproate)
Lofepramine (Feprapax or Gamanil) 70mg at night.
Quetiapine (Seroquel) when needed.


CapninHapnin
Regular Member


Date Joined Sep 2006
Total Posts : 285
   Posted 11/16/2006 10:57 PM (GMT -7)   
Hi Gaz

I am glad you are feeling better. Although you feel your depressive is better than your high, its still not where you should be. I hope the meds will stabilize you.

Good Luck

Cap
I want "I wish I had one more day to spend at the office" on my tombstone.

I used to be crazy, but now I have enough money to be called eccentric.

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 1:21 PM (GMT -7)
There are a total of 2,734,850 posts in 301,251 threads.
View Active Threads


Who's Online
This forum has 151361 registered members. Please welcome our newest member, walkinghome.
372 Guest(s), 12 Registered Member(s) are currently online.  Details
PeteZa, Laker7491, walkinghome, mpost, NiceCupOfTea, joavila92, JackH, gilly2, straydog, rcmark, multifacetedme, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer